# SDR AALA996038

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR966115
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - FIRST THREE ROWS IN FIRST CALSS CABIN OF EMERGENCY PATH LIGHTING INOPERATIVE.  REMOVED AND REPLACED FORWARD BATTERY PACK, OPS CHECK NORMAL.  (M)
